# SDR 95ZZZX380

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84AT
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0791
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 24130832
- Condition: Hung Up
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND RESULTING IN DAMAGE TO NOSE L/G DOORS, LOWER ENGINE COWL ASSY, AND PROPELLER.  AFTER REPAIR, L/G OPERATES NORMALLY.  BELIEVED THAT DOORS 'HUNG' ON LOWER COWL SKIN OR BUMPERS, PN 2452006-15, AND PN 2452006-16.  RECOMMEND INDUCING FORCE EQUAL TO MAXIMUM LANDING GEAR EXTENSION DURING OPERATIONAL INSPECTION OF L/G.
